Take perc for 5 Years now oxycontin also. run out early and the mental withdrawals are horrible!!Makes me feel angry and grumpy and not want to get out of bed. insomnia too for 6 nites no more then 2 hours sleep at once! I do0n't want to be with out them like they do more for depression and lifting my mood then pain
It sounds like you are chemically dependent on them and it may be time to discuss it with your doctor. You don't want to live the rest of your life with a dependency, because your doctor will likely max you out and then you will turn into a beast that you and or family won't recognize. If you have been taking them for 5 years, it is going to take a long time for your body to get over the withdraw and by that time you will have filled it and be right back where you are now. I've worked in a pharmacy for years and I see first hand what Percocet and Oxycontin addiction does to people and I would hate to see it happen to you. Good luck with everything and I hope you start to feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 4 answers
What is this suboxone I read about about I want to kick my oxy habbit wondering if this stuff helps?
Posted 31 Aug 2010 • 3 answers
Posted 3 Mar 2011 • 3 answers
Posted 5 Mar 2011 • 3 answers
Posted 25 Mar 2013 • 3 answers